# SDR JIKA2016031701

- Difficulty date: March 13, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N473AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC473
- Aircraft time: 32,083 hours, 40,504 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781006721
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EN-ROUTE THE PILOT REPORTED THAT THE HYD PRESS DROPPED TO 0 - 500 PSI FOR EXCESS OF 30 MINUTES.  THE PILOT EXTENDED THE LG USING THE EMER PROCEDURES & LANDED WITHOUT INCIDENT.  FOUND HYD LINE PN 27-81006-721 IN THE WING CTR SECTION CRACKED AT THE BEND RADIUS & LEAKING HYD FLUID.  THE LINE WAS REPLACED & LEAK CHECKED NORMAL.
